# SDR HEEA0012162

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310460103
- Condition: Corroded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS CORROSION AND PITTING INSIDE OF BOLT HOLES.  SERIAL NUMBERS REMOVED ARE RX1312 AND RX1293.
